Structure of diclausenan A and B

Subba Rao, G. S. R. ; Srinivasa Rao, K. ; Ravindranath, B. (1976) Structure of diclausenan A and B Tetrahedron Letters, 17 (13). pp. 1019-1020. ISSN 0040-4039

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:55708
Deposited On:19 Aug 2011 03:22
Last Modified:19 Aug 2011 03:22

Repository Staff Only: item control page